MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER REVERSE SYSTEM GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER REVERSE SYSTEM GLENOSPHERE
Catalog Number 04.01.0208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 july 2024 lot 2305239: (b)(4) manufactured and released on 10-may-2023.Expiration date: 2028-04-17.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.Visual inspection performed by r&d project manager the glenosphere has a partially dull articulating surface, likely following friction with the reverse metaphysis after the joint luxation.The glenosphere screw does not have any sign of damage.This demonstrates that the screw was still firmly fixed at the time of revision.The reverse metaphysis is partially polished on the medial side.This is due to friction with the glenosphere after the joint luxation.Bone residuals are visible on the ha-coated portion.The liner does not present any sign of damage on either the articulating surface, the rim nor the outer surface.Due to the integrity of the liner, this dislocation does not seem to be associated with friction of the liner with the scapula or with a lever-out phenomenon.The event is rather associated with soft tissue balance or joint tension.Additional implant revised: batch review performed on 01 july 2024 on reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot.2335877.Lot 2335877: (b)(4) manufactured and released on 30-nov-2023.Expiration date: 2028-11-18.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery at about 4 months from the primary due to joint luxation.There were previous dislocations which have been treated manually.The surgeon revised metaphysis, glenosphere and liner and completed the surgery successfully.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER REVERSE SYSTEM GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19837127
Report Number3005180920-2024-00536
Device Sequence Number12698077
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0208
Device Lot Number2305239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight90 KG